Browse Title Index


 
Issue Title
 
Vol 5, No 2 Intelligent Case for Semiotic Systems Abstract   Untitled
Vadim N. Vagin, Novruz Allahverdi
 
Special Issue of Statistics Interval Estimation for the Two-Parameter Pareto Distribution Based on Record Values Abstract   Untitled
A. Asgharzadeh, M. Abdi, Coskun Kus
 
Vol 4, No 1 Inverse Problems for the Kinetic Equation of Plasma Physics and a Uniqueness Theorem Abstract   Untitled
Mikhail V. Neshchadim
 
Vol 3, No 2 Investigation of Heat Wave Propagation Model for an A⁰ ->A¹->A² Catalytic Reaction Abstract   Untitled
Elena V. Sazhenkova, Natalia A. Chumakova
 
Vol 6, No 2 Irreducible Polynomials by the Polytope Method over Integral Domains Abstract   Untitled
Fatih Koyuncu
 
Special Issue of Statistics Key Properties and Central Theorems in Probability and Statistics - Corroborated by Simulations and Animations Abstract   Untitled
Manfred Borovcnik
 
Vol 12, No 1 kmiloshev@netzero.com Abstract   Untitled
Stoicho D. Stoichev, Krasimir Miloshev
 
Vol 10, No 1 Konno-Yamazaki Portfolio Optimization Model and an Application to Istanbul Stock Exchange Abstract   Untitled
,
 
Vol 7, No 1 Landmark Detection via Ann for a Web Based Autonomous Mobile Robot: Sunar Abstract   Untitled
Nihat Y?lmaz, Seref Sag?roglu, Mehmet Bayrak
 
Vol 11, No 2 Lie Symmetries of the Black-Scholes Equation Abstract   Untitled
Refet Polat
 
Vol 4, No 2 Linear Algebra without Determinant Abstract   Untitled
Haydar Bulgak, Christoph Zenger
 
Special Issue 2010 Local Estimation of Fractional Integrals Generated by the Generalized Shift Operators in the Weighted Spaces of Summable Functions Abstract   Untitled
 
Vol 5, No 1 Local Estimation of Riesz-type Potential Operator on Weighted Spaces of Summation Functions Abstract   Untitled
, Umut Mutlu Ozkan
 
Vol 3, No 2 Locally Exact Smooth Reconstruction of Lines, Circles, Planes, Spheres, Cylinders and Cones by Blending Successive Circular Interpolants Abstract   Untitled
Richard Liska, Mikhail Shashkov, Blair Swartz
 
Vol 5, No 1 Lower Bounds for the Norms of Hilbert Matrix and Hadamard Product of Cauchy-Toeplitz and Cauchy-Hankel Matrices Abstract   Untitled
, Ali Sinan
 
Special Issue of Statistics LS-SVM Method for Fuzzy Nonlinear Regression Abstract   Untitled
Umran M. Teksen, Asir Genc
 
Vol 6, No 1 Macroeconomic Uncertainty and Economic Performance for Germany Abstract   Untitled
Hakan Berument
 
Vol 13, No 1 Mathematical Model of the Impact of Pressure Drop on Human Body Abstract   Untitled
Ahmad Reza Haghighi
 
Vol 13, No 1 Mathematical Modeling of Vapor Sorption in Pyrene-Labelled Polystyrene LB Thin Film Studied by Surface Plasmon Resonance Spectroscopy Abstract   Untitled
Zikriye Ozbek
 
Vol 6, No 2 Mathematical Models in Finance Abstract   Untitled
Halim Kazan,
 
Vol 8, No 1 Matrix Trace Results on the Hadamard and Khatri-Rao Products Abstract   Untitled
,
 
Vol 8, No 2 Maximum Likelihood Estimation and Confidence Intervals of System Reliability for Gompertz Distribution in Stress-Strength Models Abstract   Untitled
, Mehmet Fedai Kaya
 
Special Issue of Statistics Mixture Distribution Model Approximation to System Reliability Abstract   Untitled
Ayca Hatice Turkan, Hamza Erol
 
Vol 16, No 2 Multi-objective Portfolio Optimization with NSGA–II and Portfolio Selection by using TOPSIS Applied to Turkey Stock Market Abstract
Sibel Acik Kemaloglu
 
Vol 14, No 2 NEW FAMILIES OF s-FIBONACCI AND s-LUCAS NUMBERS Abstract
Ayse Atalay, Kemal Uslu, Havva Gokkaya
 
Vol 16, No 2 Non-classical symmetries and group invariant solutions for Kuramoto-Sivashinsky equation Abstract
Mehdi Nadjafikhah, Saeed Dodangeh
 
Vol 7, No 1 Nonlinear Time Series Analysis of Daily Gold Sale Price in Turkey Abstract   Untitled
?smail K?nac?,
 
Vol 12, No 1 Numerical Computation of the p-th Derivative of a Function Abstract   Untitled
, Sadi Kartal
 
Vol 16, No 1 Numerical Simulations for Transport of Conservative Pollutants Abstract
Alper Korkmaz, Hakan Kasım Akmaz
 
Vol 15, No 2 Numerical Solution of the Equal Width Equation Using Augmented Radial Basis Functions Collocation Method Abstract
Yilmaz Dereli
 
Vol 14, No 2 Numerical solutions of unsteady 2-D incompressible Navier-Stokes equations at low Reynolds numbers with slip boundary conditions Abstract
V. Ambethkar, Mohit Kumar Srivastava
 
Vol 11, No 2 Numerical Study of Heat and Mass Transfer in Magneto Hydrodynamic Flow past a Vertical Plate with Constant Injection and Heat Flux Abstract   Untitled
V. Ambethkar
 
Vol 10, No 2 Numerous Exact Solutions for the DoddBulloughMikhailov Equation by Some Different Methods Abstract   Untitled
A. G. Davodi, D. D. Ganji, M. M. Alipour
 
Vol 4, No 1 Object Oriented Finite Element Calculations Using Maple Abstract   Untitled
Dmytro Chibisov, Victor G. Ganzha, Christoph Zenger
 
Vol 2, No 2 On a functional approach to spectral problems of linear algebra Abstract   Untitled
Gennadii Demidenko
 
Vol 2, No 1 On a global error estimate in long-term numerical integration of ordinary differential equations Abstract   Untitled
Gennadii A. Chumakov, Natalia A. Chumakova
 
Vol 12, No 2 On Absolute Weighted Mean Summability of Orthogonal Series Abstract   Untitled
Xhevat Z. Krasniqi
 
Vol 3, No 2 On Asymptotic Stability of Solutions to Nonlinear Systems of Differential Equations with Periodic Coefficients Abstract   Untitled
Gennadii Demidenko, Inessa Matveeva
 
Vol 11, No 2 On Canal Surfaces in E Abstract   Untitled
, B. Bulca, B. K. Bayram, K. Arslan
 
Vol 14, No 1 On Characterization of Continuous Distributions via Conditional Expectation of Non-adjacent Order Statistics Abstract   PDF
Abdul Hamid Khan, M. Faizan, Ziaul Haque
 
121 - 160 of 293 Items << < 1 2 3 4 5 6 7 8 > >>